# SDR DL72S020020

- Difficulty date: January 1, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 67,892 hours, 51,271 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E2 LETTER CK 3/8 INCH CRACK VERT STAB OUTER SKIN APPROX 6 INCHES ABOVE 3RD FROM TOP VORTEX GENERATOR R/H SIDE. REPAIRED PER SRM 55-30-3.
